On the Distribution of Prime Divisors of n
Aequationes mathematicae, Tome 2 (1969), pp. 177-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182326,
author = {P. ERD\"OS},
title = {On the {Distribution} of {Prime} {Divisors} of n},
journal = {Aequationes mathematicae},
pages = {177--183},
year = {1969},
volume = {2},
zbl = {0174.08104},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182326/}
}
P. ERDÖS. On the Distribution of Prime Divisors of n. Aequationes mathematicae, Tome 2 (1969), pp. 177-183. http://geodesic.mathdoc.fr/item/AM2_1969__2_182326/